MAUDE Adverse Event Report: INNOVAQUARTZ LLC PROFLEX¿; POWERED LASER SURGICAL INSTRUMENT

INNOVAQUARTZ LLC PROFLEX¿; POWERED LASER SURGICAL INSTRUMENT
Model Number SINGLE USE 200 LASER LITHOTRIPSY FIBER
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
During a urology surgical procedure using a laser fiber and machine supplied by rocky top litho, a laser wire burst in the provider's hands and had to be removed from the field.

Brand Name
PROFLEX¿
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
INNOVAQUARTZ LLC
23030 north 15th avenue
phoenix AZ 85027
MDR Report Key24828606
Report Number24828606
Device Sequence Number21440196
Product Code GEX
UDI-Device Identifier00816959020521
UDI-Public(01)00816959020521
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/06/2026
Report Date (Section F) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSINGLE USE 200 LASER LITHOTRIPSY FIBER
Device Catalogue NumberS-LLF200LT, S-LLF200TG, S-LLF2
Device Lot Number25125002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/09/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/09/2026
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA04/06/2026